Title: Impulsive Diffusion Equation on Time Scales
Author(s): Tuba Gulsen, Shaida Saber Mawlood Sian, Emrah Yilmaz, Hikmet Koyunbakan
Pages: 137-148
Cite as:
Tuba Gulsen, Shaida Saber Mawlood Sian, Emrah Yilmaz, Hikmet Koyunbakan, Impulsive Diffusion Equation on Time Scales, Int. J. Anal. Appl., 16 (1) (2018), 137-148.


Application of boundary value problems (BVP’s) on an arbitrary time scale T is a fairly new and important subject in mathematics. In this study, we deal with an eigenvalue problem for impulsive diffusion equation with boundary conditions on T. We generalize some noteworthy results about spectral theory of classical diffusion equation into T. Also, some eigenfunction estimates of the impulsive diffusion eigenvalue problem are established on T.

Full Text: PDF



  1. S. Hilger, Ein Maßkettenkalkül vnit Anwendung auf Zentruvnsvnannigfaltigkeiten, Google Scholar

  2. [Ph.D. Thesis], Universitüt Würzburg, 1988. Google Scholar

  3. B. Aulbach, S. Hilger, A unified approach to continuous and discrete dynamics, qualitative theory of differential equations, Szeged (1988); Colloq. Math. Soc. János Bolyai, North-Holland, Amsterdam, 53 (1990), 37–56. Google Scholar

  4. M. Bohner and A. Peterson, Dynamic equations on time scales: an introduction with applications, Boston (MA), Birkhäuser, Boston Inc, 2001. Google Scholar

  5. F. M. Atici, G. Sh. Guseinov, On Green’s functions and positive solutions for boundary value problems on time scales, J. Comput. Appl. Math. 141 (2002), 75–99. Google Scholar

  6. E. Bairamov, Y. Aygar and T. Koprubasi, The spectrum of eigenparameter-dependent discrete Sturm–Liouville equations, J. Comput. Appl. Math. 235 (16) (2011), 4519-4523. Google Scholar

  7. Y. Aygar and M. Bohner, On the spectrum of eigenparameter-dependent quantum difference equations, Appl. Math. Inf. Sci. 9 (4) (2015), 1725-1729. Google Scholar

  8. G. Sh. Guseinov, Self-adjoint boundary value problems on time scales and symmetric Green’s functions, Turk. J. Math. 29 (2005), 365–380. Google Scholar

  9. C. J. Chyan, J. M. Davis, J. Henderson, W. K. C. Yin, Eigenvalue comparisons for differential equations on a measure chain, Electron. J. Diff. Equ. 35 (1998), 1-7. Google Scholar

  10. R. P. Agarwal, M. Bohner and P. J. Y. Wong, Sturm–Liouville eigenvalue problems on time scales, Appl. Math. Comput. 99 (1999), 153–166. Google Scholar

  11. R. P. Agarwal, M. Bohner, D. O’Regan, Time scale boundary value problems on infinite intervals, J. Comput. Appl. Math. 141 (2002), 27–34. Google Scholar

  12. G. Sh. Guseinov, Eigenfunction expansions for a Sturm–Liouville problem on time scales, Int. J. Difference Equ. 2 (2007), 93–104. Google Scholar

  13. A. Huseynov and E. Bairamov, On expansions in eigenfunctions for second order dynamic equations on time scales, Nonlinear Dyn. Syst. Theory 9 (2009), 77-88. Google Scholar

  14. Y. Zhang and L. Ma, Solvability of Sturm-Liouville problems on time scales at resonance, J. Comput. Appl. Math. 233 (2010), 1785-1797. Google Scholar

  15. Q. G. Zhang, H. R. Sun, Variational approach for Sturm-Liouville boundary value problems on time scales, J. Appl. Math. Comput. 36 (1-2) (2011), 219–232. Google Scholar

  16. L. Erbe, R. Mert and A. Peterson, Spectral parameter power series for Sturm–Liouville equations on time scales, Appl. Math. Comput. 218 (2012), 7671-7678. Google Scholar

  17. E. Yilmaz, H. Koyunbakan and U. Ic, Some spectral properties of diffusion equation on time scales. Contemp. Anal. Appl. Math. 3 (2015), 238-246. Google Scholar

  18. ˙ I. Yaslan, Existence of positive solutions for second-order impulsive boundary value problems on time scales, Mediterr. J. Math. 13 (4) (2016), 1613–1624. Google Scholar

  19. B. P. Allahverdiev, A. Eryilmaz and H. Tuna, Dissipative Sturm-Liouville operators with a spectral parameter in the boundary condition on bounded time scales, Electron. J. Diff. Equ. 95 (2017), 1–13. Google Scholar

  20. T. Gulsen and E. Yilmaz, Spectral theory of Dirac system on time scales, Appl. Anal. 96 (2017), 2684-2694. Google Scholar

  21. Y. Cakmak and S. Isık, Half Inverse problem for the impulsive diffusion operator with discontinuous coefficient, Filomat 30 (1) (2016), 157-168. Google Scholar

  22. M. Jaulent and C. Jean, The inverse s-wave scattering problem for a class of potentials depending on energy, Commun. Math. Phys. 28 (3) (1972), 177-220. Google Scholar

  23. A. Wazwaz, Partial differential equations: Methods and applications, Balkema Publishers, Leiden, 2002. Google Scholar

  24. F. G. Maksudov, M. M. Guseinov, A quadratic pencil of operators in the presence of a continuous spectrum, (Russian) Dokl. Akad. Nauk Azerbaidzhan SSR 35 (1) (1979), 9–13. Google Scholar

  25. M. G. Gasymov and G. Sh. Guseinov, Determination of a diffusion operator from the spectral data, Dokl. Akad. Nauk Azerbaijan SSSR 37 (2) (1981), 19-23. Google Scholar

  26. A. Fragela, Quadratic pencils of differential operators with integral boundary conditions, (Russian) Differential equations and their applications (Russian), 50–52, Moskov. Gos. Univ., Moscow, 1984. Google Scholar

  27. F. G. Maksudov, G. Sh. Guseinov, On the solution of the inverse scattering problem for the quadratic bundle of the one-dimensional Schrödinger operators on the whole axis, (Russian) Dokl. Akad. Nauk SSSR 289 (1) (1986), 42–46. Google Scholar

  28. E. Bairamov, ¨ O. C¸akar and A. O. C¸elebi, Quadratic pencil of Schrödinger operators with spectral singularities: discrete spectrum and principal functions, J. Math. Anal. Appl. 216 (1) (1997), 303-320. Google Scholar

  29. H. Koyunbakan, A new inverse problem for the diffusion operator, Appl. Math. Lett. 19 (10) (2006), 995-999. Google Scholar

  30. H. Koyunbakan, E. S. Panakhov, A uniqueness theorem for inverse nodal problem, Inverse Probl. Sci. Eng. 5 (6) (2007), 517-524. Google Scholar

  31. H. Koyunbakan and E. Yilmaz, Reconstruction of the potential function and its derivatives for the diffusion operator, Z. Nat. forsch. A: Phys. Sci. 63 (3-4) (2008), 127-130. Google Scholar

  32. C. F. Yang, Reconstruction of the diffusion operator from nodal data, Z. Nat. forsch. A: Phys. Sci. 65 (1-2) (2010), 100-106. Google Scholar

  33. C. F. Yang and A. Zettl, Half inverse problems for quadratic pencils of Sturm-Liouville operators, Taiwanese J. Math. 16 (5) (2012), 1829-1846. Google Scholar

  34. R. Hryniv and N. Pronska, Inverse spectral problems for energy-dependent Sturm-Liouville equations, Inverse Probl. 28 (8) (2012), 085008. Google Scholar

  35. S. A. Buterin and C. T. Shieh, Inverse nodal problem for differential pencils, Appl. Math. Lett. 22 (2009), 1240-1247. Google Scholar

  36. A. B. Yakhshimuratov, O. R. Allaberganov, The inverse problem for a quadratic pencil of Sturm-Liouville operators with a periodic potential on a half-axis, (Russian) Uzbek. Mat. Zh. 3 (2006), 96–107. Google Scholar

  37. I. M. Guseinov and I. M. Nabiev, The inverse spectral problem for pencils of differential operators, Sb. Math. 198 (11) (2007), 1579-1598. Google Scholar

  38. H. Koyunbakan, Inverse problem for a quadratic pencil of Sturm-Liouville operator, J. Math. Anal. Appl. 378 (2) (2011), 549–554. Google Scholar

  39. Y. P. Wang, The inverse problem for differential pencils with eigenparameter dependent boundary conditions from interior spectral data, Appl. Math. Lett. 25 (7) (2012), 1061-1067. Google Scholar

  40. R. Kh. Amirov, A. Nabiev, Inverse problems for the quadratic pencil of the Sturm-Liouville equations with impulse, Abstr. Appl. Anal. 2013 (2013), Art. ID 361989, 10 pp Google Scholar

  41. L. K. Sharma, P. V. Luhanga and S. Chimidza, Potentials for the Klein-Gordon and Dirac equations, Chiang Mai J. Sci. 38 (4) (2011), 514-526. Google Scholar

  42. K. Chadan, D. Colton, L. Paivarinta and W. Rundell, An introduction to inverse scattering and inverse spectral problems, SIAM, Philadelphia, PA, 1997. Google Scholar

  43. A. D. Orujov, On the spectrum of the quadratic pencil of differential operators with periodic coefficients on the semi-axis, Bound. Value Probl. 2015 (2015), Art. ID 117, 16 pp. Google Scholar


Copyright © 2021 IJAA, unless otherwise stated.